# SDR DALA2020082802900

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,436 hours, 7,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 HISTORY OF EMERGENCY LIGHTS ON WITH SYSTEM IN AUTO. CORRECTIVE ACTION: R/R EMER EXIT LT SWITCH (OVERHEAD) AS PER A330 ESPM 20-45. OPS CHK NML. (1602459)
